Apixaban - Follow up

Thanks to everybody who replied to my last post. It seems most people have a good time with this drug, and the few that don't know fairly immediately it doesn't suit them. I've worked out it lowers my blood pressure for some reason about three hours after taking it, lasting for about an hour. I expect my doctors will have no idea what causes this but I'm carrying on with it for now.

5 Replies

oldestnewest
  • Actually I am about to ask for a change from apixaban. I have been taking it for approx 3 years and have begun to experience some side effects. I am starting to feel dizzy and lightheaded throughout the day, have developed a slight wheeze and a cough, which while not persistent, is always there. Was due to see cardiologist yesterday but he cancelled and can't see my GP 'til 20th of this month. I am thinking of moving to riveroxaban. I have been trying to find some studies on long term usage with no luck. Probably because they haven't been around long enough. Nevertheless I think I ought to report my potential reactions to a drugs body - anyone any ideas?

  • yes that sounds the same as I'm getting, though it's not every day

  • Hi Peddling--I've been on Rivaroxaban for 3 months and am just about to swap over to Apixaban as I've experienced some stomach discomfort lately and as I already have several digestive problems I asked to swap over, as Apixaban is supposed to be gentler on the stomach. Sorry, you aren't getting on with it. Only time will tell if suits me.

  • Hi Peddling,

    I was on Rivaroxaban and within 24 hrs was bleeding in the urine. I changed to Apixaban for my recent procedure.

  • I am looking at turmeric and curcumin at the moment i am seeing my homapath next week to see if they do the same job as the new anti clotting agents natural would be a better option for me

You may also like...